# SDR TRAX200600753

- Difficulty date: September 18, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 11,845 hours, 9,998 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMERGENCY LIGHT ON RT SIDE AFT OF EMERGENCY EXIT DOOR IS INOP.
